# SDR SWAA2022031408098

- Difficulty date: August 4, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE CAVITY; AFT END OF CLOSURE RIB AT WING STA ORSS 273; VERTICAL SEAL RETAINER BRACKET CRACKED; MARKED. / LOCATED AND DRILLED COUNTERSUNK INSTALLED RETAINER BRACKET IAW B737-700 SRM 51-40-02-0G-0 AND 51-40-05-0G-0
